• Leg Pain

    Asked by cris on Sunday, June 9, 2013

    Leg Pain

    I have been getting woken up for the past week with really bad leg pains, is this from radiation or something else? It really hurts even if I rub them. thanks!!!

    7 Answers from the Community

    7 answers
    • ladyhawk's Avatar

      Thats funny, I get on and off again leg cramps,,, I never had that problem before my illness, I'm off all meds now, its been a year and still suffer from leg cramps, so I hiked up the postassium in the coconut water.

      over 3 years ago
    • bccage's Avatar

      I did have terrible leg pain when on chemo...doc said to drink tonic water & eat banana which I did each morning...going back on Taxol next week...this reminds me to have both on hand...each AM I drank one glass of tonic water & ate one banana..really helped...God Bless

      over 3 years ago
    • JennyMiller's Avatar

      I am taking Arimidex and have been woken up each morning with bone pain in my legs. If I get up and walk around, it subsides. However, once up, I cannot get back to sleep. So, I am now taking an Alleve before I go to bed and it is working for me -- no bone pain during night.

      over 3 years ago
    • SueRae1's Avatar

      Try stretching your legs, I find that really helps with cramps and pains.
      here's a link to an article with slides of various stretches -just do the ones you feel comfortable with.

      over 3 years ago
    • itsjustme736's Avatar

      Give your Dr a call and let him know what going on!

      over 3 years ago
    • tweety's Avatar

      I have had problems with my legs sence I had chemo last jan thru may mine is called restless leg syndrome they sometime they hurt so bad that they swell I take meds for restless leg syndrome hope this helps

      over 3 years ago
    • DrShani's Avatar

      Cris, it's not unusual for people to be magnesium deficient during and after cancer treatment, and a symptom of magnesium deficiency can be leg cramps. Try supplementing a little magnesium powder or tabs (say 150-200 mg before bed) and see if that helps.
      Dr. Shani Fox

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.